Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 672531, 15 pages
http://dx.doi.org/10.1155/2012/672531
Research Article

Hyers-Ulam-Rassias RNS Approximation of Euler-Lagrange-Type Additive Mappings

1Department of Mathematics, College of Sciences, Yasouj University, Yasouj 75914-353, Iran
2Department of Mathematics, Payame Noor University, Tehran, Iran
3Department of Mathematics, Marvdasht Branch, Islamic Azad University, Marvdasht, Iran

Received 24 December 2011; Revised 5 March 2012; Accepted 19 March 2012

Academic Editor: Tadeusz Kaczorek

Copyright © 2012 H. Azadi Kenary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar
  9. H. A. Kenary, “Stability of a pexiderial functional equation in random normed spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 60, no. 1-2, pp. 59–68, 2011. View at Publisher · View at Google Scholar
  10. H. A. Kenary, “Non-archimedean stability of cauchy-jensen type functional equation,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 1–10, 2010. View at Google Scholar
  11. H. A. Kenary, “On the stability of a cubic functional equation in random normed spaces,” Journal of Mathematical Extension, vol. 4, no. 1, pp. 105–113, 2009. View at Google Scholar
  12. M. E. Gordji and M. B. Savadkouhi, “Stability of mixed type cubic and quartic functional equations in random normed spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 527462, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. E. Gordji, M. B. Savadkouhi, and C. Park, “Quadratic-quartic functional equations in RN-spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 868423, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. E. Gordji and H. Khodaei, Stability of Functional Equations, Lap Lambert Academic Publishing, 2010.
  15. M. E. Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Khodaei and T. M. Rassias, “Approximately generalized additive functions in several variabels,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 22–41, 2010. View at Google Scholar
  17. C. Park, “Generalized Hyers-Ulam-Rassias stability of n-sesquilinear-quadratic mappings on Banach modules over C*-algebras,” Journal of Computational and Applied Mathematics, vol. 180, no. 2, pp. 279–291, 2005. View at Publisher · View at Google Scholar
  18. C. Park, “Fuzzy stability of a functional equation associated with inner product spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1632–1642, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. C. Park, “Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras,” Fixed Point Theory and Applications, vol. 2007, Article ID 50175, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. C. Park, “Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach,” Fixed Point Theory and Applications, vol. 2008, Article ID 493751, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. T. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dodrecht, The Netherlands, 2003.
  22. T. M. Rassias, “Problem 16;2, report of the 27th international Symposium on functional equations,” Aequationes Mathematicae, vol. 39, no. 2-3, pp. 292–293, 1990. View at Google Scholar
  23. T. M. Rassias, “On the stability of the quadratic functional equation and its applications,” Studia Universitatis Babeş-Bolyai, vol. 43, no. 3, pp. 89–124, 1998. View at Google Scholar · View at Zentralblatt MATH
  24. T. M. Rassias, “The problem of S. M. Ulam for approximately multiplicative mappings,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 352–378, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. R. Saadati and C. Park, “Non-Archimedean -fuzzy normed spaces and stability of functional equations,” Computers and Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. R. Saadati, M. Vaezpour, and Y. J. Cho, “A note to paper “On the stability of cubic mappings and quartic mappings in random normed spaces”,” Journal of Inequalities and Applications, vol. 2009, Article ID 214530, 6 pages, 2009. View at Publisher · View at Google Scholar
  28. R. Saadati, M. M. Zohdi, and S. M. Vaezpour, “Nonlinear L-random stability of an ACQ functional equation,” Journal of Inequalities and Applications, vol. 2011, Article ID 194394, 23 pages, 2011. View at Publisher · View at Google Scholar
  29. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983.